Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorAimino, Romain
dc.contributor.authorNicol, Matthew
dc.contributor.authorTodd, Michael John
dc.date.accessioned2017-08-08T08:30:11Z
dc.date.available2017-08-08T08:30:11Z
dc.date.issued2017-08
dc.identifier.citationAimino , R , Nicol , M & Todd , M J 2017 , ' Recurrence statistics for the space of interval exchange maps and the Teichmüller flow on the space of translation surfaces ' , Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques , vol. 53 , no. 3 , pp. 1371-1401 . https://doi.org/10.1214/16-AIHP758en
dc.identifier.issn0246-0203
dc.identifier.otherPURE: 52377395
dc.identifier.otherPURE UUID: 958d777d-f5e7-4494-bfe7-2fba0c918566
dc.identifier.otherScopus: 85025437705
dc.identifier.otherORCID: /0000-0002-0042-0713/work/54181516
dc.identifier.otherWOS: 000406982900013
dc.identifier.urihttp://hdl.handle.net/10023/11400
dc.descriptionMT was partially supported by NSF grant DMS 110958.en
dc.description.abstractIn this paper we show that the transfer operator of a Rauzy–Veech–Zorich renormalization map acting on a space of quasi-Hölder functions is quasicompact and derive certain statistical recurrence properties for this map and its associated Teichmüller flow. We establish Borel–Cantelli lemmas, Extreme Value statistics and return time statistics for the map and flow. Previous results have established quasicompactness in Hölder or analytic function spaces, for example the work of M. Pollicott and T. Morita. The quasi-Hölder function space is particularly useful for investigating return time statistics. In particular we establish the shrinking target property for nested balls in the setting of Teichmüller flow. Our point of view, approach and terminology derive from the work of M. Pollicott augmented by that of M. Viana.
dc.language.isoeng
dc.relation.ispartofAnnales de l'Institut Henri Poincaré (B) Probabilités et Statistiquesen
dc.rights© 2017, Association des Publications de l’Institut Henri Poincaré. This work has been made available online in accordance with the publisher’s policies. This is the final published version of the work, which was originally published at projecteuclid.org / https://doi.org/10.1214/16-AIHP758en
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleRecurrence statistics for the space of interval exchange maps and the Teichmüller flow on the space of translation surfacesen
dc.typeJournal articleen
dc.description.versionPublisher PDFen
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.identifier.doihttps://doi.org/10.1214/16-AIHP758
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record